# SDR SWAA2022021041365

- Difficulty date: March 31, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 56,670 hours, 33,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR PANEL 232SF IS DAMAGED APROXIMATELY 76 INCHES BACK ON L/H SIDE; NUMEROUS DENTS (MARKED) / EVALUATED; PREPPED; CLEANED AND REPAIRED DELAM DAMAGE AT CENTER I/B EDGE ON FLOORBOARD 232SF IAW B737 SRM 53-00-50-2R-9; PAR 4 (A - K1; L1; M1) REV 64.
